Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itching sensation on fingers since taking Pause MF. Remedy?

Hi , I am taking pause MF since two days to control my bleeding . I feel itching sensation on my fingers after taking it. I have scratched on my fingers and it has become black on the places where I have scratched. It still itches , what should I do.?. YYYY@YYYY . I have taken pause MF earlier also, on my doctors advice, it was fine then, but this time , the itching started after half an hour I took the tablet. The same thing happened again after i took the secnd tablet in the afternoon .Could it be an allergic reaction . If so what should I do.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
any medicine can cause allergy at any time
you can consult doctor to change the salt or you can take antiallergic tab ebastine 10 mg daily along wit the medicine mf
and apply antiallergic cream on ands and area were there is itch
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor